# SDR 2007UALA01134

- Difficulty date: April 12, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 31,260 hours, 11,897 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 13c & 14c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 13C AND 14C EEPM LIGHTS ONE EACH INOPERATIVE.  [SUP 05-08-07]  REPLACED EEPM LIGHT ASSYS. OPS TESTS FINE.
